Previous |  Up |  Next


Kähler manifold; conformal tensor field; trace decomposition; concircular transformation; spectrum
We investigate the traceless component of the conformal curvature tensor defined by (2.1) in Kähler manifolds of dimension $\ge 4$, and show that the traceless component is invariant under concircular change. In particular, we determine Kähler manifolds with vanishing traceless component and improve some theorems (for example, [4, pp. 313–317]) concerning the conformal curvature tensor and the spectrum of the Laplacian acting on $p$ $(0\le p\le 2)$-forms on the manifold by using the traceless component.
[1] M. Berger, P. Gauduchon et E. Mazet: Le Spectre d’une Variété Riemannienne. Lecture Notes in Mathematics 194, Springer-Verlag, , 1971. MR 0282313
[2] H. Kitahara, K. Matsuo and J. S. Pak: A conformal curvature tensor field on hermitian manifolds; Appendium. J. Korean Math. Soc.; Bull. Korean Math. Soc. 27 (1990), 7–17; 27–30. MR 1061071
[3] D. Krupka: The trace decomposition problem. Beiträge zur Algebra und Geometrie Contributions to Algebra and Geometry 36 (1995), 303–315. MR 1358429 | Zbl 0839.15024
[4] J. S. Pak, K.-H. Cho and J.-H. Kwon: Conformal curvature tensor field and spectrum of the Laplacian in Kaehlerian manifolds. Bull. Korean Math. Soc. 32 (1995), 309–319. MR 1356087
[5] V. K. Patodi: Curvature and the fundamental solution of the heat operator. J. Indian Math. Soc. 34 (1970), 269–285. MR 0488181
[6] S. Tachibana: Riemannian Geometry. Asakura Shoten, Tokyo, 1967. (Japanese)
[7] S. Tanno: Eigenvalues of the Laplacian of Riemannian manifolds. Tôhoku Math. J. 25 (1973), 391–403. DOI 10.2748/tmj/1178241341 | MR 0334086 | Zbl 0266.53033
[8] Gr. Tsagas: On the spectrum of the Laplace operator for the exterior 2-forms. Tensor N. S. 33 (1979), 94–96. MR 0577217 | Zbl 0408.53026
[9] S. Yamaguchi and G. Chuman: Eigenvalues of the Laplacian of Sasakian manifolds. TRU Math. 15 (1979), 31–41. MR 0564366
[10] K. Yano: Differential Geometry on complex and almost complex spaces. Pergamon Press, New York, 1965. MR 0187181 | Zbl 0127.12405
[11] K. Yano and S. Ishihara: Kaehlerian manifolds with constant scalar curvature whose Bochner curvature tensor vanishes. Hokkaido Math. J. 3 (1974), 297–304. DOI 10.14492/hokmj/1381758810 | MR 0362170
Partner of
EuDML logo